arrow
Volume 21, Issue 4
The Generalized Riemann Problem for a Scalar Combustion Model-the Perturbation on Initial Binding Energy

Lijun Pan & Wancheng Sheng

J. Part. Diff. Eq., 21 (2008), pp. 335-346.

Published online: 2008-11

Export citation
  • Abstract
In this paper, we study the generalized Riemann problem for a scalar Chapman-Jouguet combustion model in a neighborhood of the origin on upper half of the (x, t) plane. We focus our attention on the perturbation on initial binding energy. Under the entropy conditions, the solutions are obtained constructively. It shows that the perturbed Riemann solutions possess the structural stability except the case that the corresponding Riemann solutions contain CJDT, for which CJDT may transform into SDT after perturbation on initial binding energy in the neighborhood of the origin.
  • Keywords

Scalar Chapman-Jouguet combustion model binding energy perturbation detonation deflagration

  • AMS Subject Headings

35L65 35L67 76L05 76N10 80A25.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-21-335, author = {}, title = {The Generalized Riemann Problem for a Scalar Combustion Model-the Perturbation on Initial Binding Energy}, journal = {Journal of Partial Differential Equations}, year = {2008}, volume = {21}, number = {4}, pages = {335--346}, abstract = { In this paper, we study the generalized Riemann problem for a scalar Chapman-Jouguet combustion model in a neighborhood of the origin on upper half of the (x, t) plane. We focus our attention on the perturbation on initial binding energy. Under the entropy conditions, the solutions are obtained constructively. It shows that the perturbed Riemann solutions possess the structural stability except the case that the corresponding Riemann solutions contain CJDT, for which CJDT may transform into SDT after perturbation on initial binding energy in the neighborhood of the origin.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5286.html} }
TY - JOUR T1 - The Generalized Riemann Problem for a Scalar Combustion Model-the Perturbation on Initial Binding Energy JO - Journal of Partial Differential Equations VL - 4 SP - 335 EP - 346 PY - 2008 DA - 2008/11 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5286.html KW - Scalar Chapman-Jouguet combustion model KW - binding energy KW - perturbation KW - detonation KW - deflagration AB - In this paper, we study the generalized Riemann problem for a scalar Chapman-Jouguet combustion model in a neighborhood of the origin on upper half of the (x, t) plane. We focus our attention on the perturbation on initial binding energy. Under the entropy conditions, the solutions are obtained constructively. It shows that the perturbed Riemann solutions possess the structural stability except the case that the corresponding Riemann solutions contain CJDT, for which CJDT may transform into SDT after perturbation on initial binding energy in the neighborhood of the origin.
Lijun Pan & Wancheng Sheng . (2019). The Generalized Riemann Problem for a Scalar Combustion Model-the Perturbation on Initial Binding Energy. Journal of Partial Differential Equations. 21 (4). 335-346. doi:
Copy to clipboard
The citation has been copied to your clipboard